Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Triumeq And Sinuses

Triumeq And Sinuses

Hi,

I have a question and I have a meeting with my doctor in a few weeks but wanted to see if anyone else had a similar experience.

I've been on Triumeq now for just over a week and my sinuses are just awful. Some of the bad side effects are a cough and tiredness. I've actually been able to sleep now but getting more sleep than normal and just can't get over my sinus infection that has a nasty cough to it.

Do you think it is connected to the new Rx or just sinus season?

Thanks in… read more

A myHIVteam Member said:

I am also on Triumeq and i have asthma and bad allergies. Ive been on Triumeq for 3 years now and ive stayed undetectable since starting treatment. However some days i feel like the medicine messes with me in some different ways but my body is use to the treatment so i believe my allergies and asthma are separate from the medicine! Good question for your doctor!

posted almost 3 years ago
A myHIVteam Member said:

Great question! I have been on triumeq for about 2 years. When I got a seasonal cold about a year and a half ago the cough lingered on. My doctor ended up placing my on several steroid packs and northing helped. Finally she placed me on a allergy/ asthma pill which worked. I’ve been on that pill ever since. As far as sleep, I don’t care what pill I’m on I always feel like I could go back to sleep.

posted almost 3 years ago
A myHIVteam Member said:

Hi,

I agree with you. I think when I switched medications my sinuses got worse due to the change in seasons. Just bad timing. My sinuses have always been awful.

Just turns out acid reflux sucks and getting worse. Just never had it so just didn't know what it was like.

I'm just learning other conditions.

:(

Kenneth

posted almost 3 years ago
A myHIVteam Member said:

I do not believe triumeq has anything to do with sinus bt in winter I drain a lot and consider seasonal as summer is a season I never have drainage but change in weather takes toll on a person bring it up you just May need a med for sinus

posted almost 3 years ago
A myHIVteam Member said:

I take Odefsey

posted almost 3 years ago
Already a Member? Log in